# SDR YENA20090225017

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 30,789 hours, 11,307 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: UJW09882
- Condition: Defective
- Location: Lavatory
- Part time: 24,027 hours, 8,425 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 125 - JFK-DEN - EN ROUTE, IN FLIGHT CREW MEMBERS COMPLAINED OF BURNING ELECTRICAL SMELL FROM LAV E.  TRIED TO ISOLATE SMELL BY REMOVING INCANDESCENT LIGHT BULB, WHICH WAS CONSTANTLY ON AND HOT.  IT SHOULD TURN OFF WHEN DOOR IS OPEN AND UNLOCKED.  LAV SYSTEMS UNOCCUPPIABLE.  ACCOMPLISHED TSM TASK 24-00-00-810-823 FOR ELECTRICAL BURNING SMELL IN CABIN.  FOUND LAV E WATER HEATER BURNT AND LEAKING.  REMOVED AND REPLACED LAV E WATER HEATER IAW A320 AMM 38-12-16-04, OPS CHECK OK, LEAK CHECKS OK.
